• Title of article

    A Look at P(X > Y ) in the Binomial Case

  • Author/Authors

    بهبوديان ، جواد نويسنده دانشکده علوم-دانشگاه شيراز ,

  • Issue Information
    دوفصلنامه با شماره پیاپی 1 سال 2006
  • Pages
    9
  • From page
    1
  • To page
    9
  • Abstract
    In this article we consider P(X > Y ) for two inde- pendent random variables X » B(n + m; p1) and Y » B(n; p2). This is a useful measure in biomedical studies and engineering re- liability. The calculation of this probability is discussed by using a combinatorial identity and the approximate value of that is given when n is large. Finally some special cases are discussed.
  • Journal title
    Journal of Mathematical Extension(IJME)
  • Serial Year
    2006
  • Journal title
    Journal of Mathematical Extension(IJME)
  • Record number

    2390897